Seguir
Elena Rubei
Elena Rubei
Professore di Geometria, Università di Firenze
E-mail confirmado em unifi.it
Título
Citado por
Citado por
Ano
Quivers and the cohomology of homogeneous vector bundles
G Ottaviani, E Rubei
Duke Mathematical Journal 132 (3), 459-508, 2006
452006
The 4× 4 minors of a 5× n matrix are a tropical basis
M Chan, A Jensen, E Rubei
Linear Algebra and its Applications 435 (7), 1598-1611, 2011
282011
A result on resolutions of Veronese embeddings
E Rubei
Annali dell’Università di Ferrara 50 (1), 151-165, 2004
262004
On syzygies of Segre embeddings
E Rubei
Proceedings of the American Mathematical Society 130 (12), 3483-3493, 2002
172002
Resolutions of Segre embeddings of projective spaces of any dimension
E Rubei
Journal of Pure and Applied Algebra 208 (1), 29-37, 2007
152007
On graphlike k-dissimilarity vectors
A Baldisserri, E Rubei
Annals of Combinatorics 18 (3), 365-381, 2014
112014
Sets of double and triple weights of trees
E Rubei
Annals of Combinatorics 15 (4), 723-734, 2011
112011
On syzygies of abelian varieties
E Rubei
Transactions of the American Mathematical Society 352 (6), 2569-2579, 2000
102000
On dissimilarity vectors of general weighted trees
E Rubei
Discrete Mathematics 312 (19), 2872-2880, 2012
92012
Resolutions of homogeneous bundles on
G Ottaviani, E Rubei
Annales de l'institut Fourier 55 (3), 973-1015, 2005
92005
Distance matrices of some positive-weighted graphs
ABE Rubei
Australasian Journal of Combinatorics 70 (2), 185-201, 2018
82018
A note on Property Np
E Rubei
manuscripta mathematica 101 (4), 449-455, 2000
82000
Families of multiweights and pseudostars
A Baldisserri, E Rubei
Advances in Applied Mathematics 77, 86-100, 2016
72016
Projective normality of abelian varieties with a line bundle of type
E Rubei
Bollettino dell'Unione Matematica Italiana 1, 361-367, 1998
71998
Treelike families of multiweights
A Baldisserri, E Rubei
arXiv preprint arXiv:1404.6799, 2014
5*2014
Stability of homogeneous bundles on P 3
E Rubei
Geometriae Dedicata 158 (1), 1-21, 2012
52012
A strange example on Property Np
E Rubei
manuscripta mathematica 108 (1), 135-137, 2002
5*2002
Lazzeri's Jacobian of oriented compact Riemannian manifolds
E Rubei
Arkiv för Matematik 38 (2), 381-397, 2000
52000
A generalization of Rohn's theorem on full-rank interval matrices
E Rubei
Linear and Multilinear Algebra 68 (5), 931-939, 2020
42020
Algebraic geometry
E Rubei
Algebraic Geometry, 2014
42014
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20